Calpol Infant Suspension 200ml brings down fever (high temperature) and relieves pain.
This children's medicine tastes of strawberry (yum!) and is suitable for most babies over 2 months old and children up to 6 years old.
Please read the instructions included with the product before using it.
For children aged 2 months - 6 years.
Follow the dosage instructions carefully. Children of different ages need different amounts.
Consult a doctor or pharmacist before giving this medicine to your child if they are currently taking any other medicine. If symptoms persist, see your doctor.
CONTAINS PARACETAMOL - do not give this medicine with any other product containing paracetamol. Immediate medical advice should be sought in the event of an overdose, <strong>even if the child seems well</strong>.
Calpol Infant Suspension 100ml is suitable for most children in the age range, but:
- Not for babies who weigh less than 4 kg.
- Not for babies born early (before 37 weeks).
- Not for babies or children taking some other medicines.
- Not to anyone who is allergic to the ingredients.
Speak to your doctor if anything in this list applies:
- If a child is not getting better, or needs more medicine than shown in the table.
- If a child gets a rash, breathing problems, diarrhoea or gets very tired.
|This product has no reviews yet.|
Regular Price: £3.99
Special Price £3.79